# SDR 97UAL900220

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Engine: Iae V2527A5
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Board
- Part number: 350F510
- Condition: Failed
- Location: Ann Panel
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CREW ABORTED TAKEOFF AT 80 KNOTS DUE TO AVIONICS FAILURE ON THE AIRCRAFT.  *S/D*  OVERHEAD LIGHT FAILED TO ILLUMINATE WITH EXTRACT FAN SWITCH SET TO OVERRIDE MODE.  REPLACED ANNUNCIATOR DIM TEST CARD 6LP.  AIRCRAFT OPERATED NORMALLY WITH NO OTHER DEFECTS FOUND.
